# SDR ZW0A0400102

- Difficulty date: January 12, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N9402W
- Make and model: Doug DC-9-83
- Aircraft serial: 53138
- Aircraft time: 32,286 hours, 16,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 7732
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT OVERWING EMERGENCY EXIT SIGNS WERE INOPERATIVE.  REPLACED THE LAMPS.  CHECK-C 7-16-03 STL.   CLOSED
